Skip to Content

I am taking abilify, pristiq and wellbutrin. I have no sex drive.I need to know what med is to blame

Responses (6)

masso 22 Oct 2013

It is Pristiq; decreased sex drive, impotence, or difficulty having an orgasm.

https://www.drugs.com/pristiq.html

WildcatVet 22 Oct 2013

Hi, Andrea! Although Wellbutrin is considered the antidepressant least likely to cause sexual side effects, a percentage of users have reported certain dysfunctions and changes in libido.
Best wishes, WCV

kaw06 22 Oct 2013

It's the pristiq, ssnris are famous for this happening. I am on effexor, and before that Cymbalta. Both have had this side affect.

MacIntosh12 22 Oct 2013

Yup, I'm voting for the Pristiq, too.

chuck1957 22 Oct 2013

for sure the pristiq im on effexor xr and doc put me on wellbutrin to help with the not being able to ejuculate so far just have more feeling but still maybe once a month i can ejucalate good luck andreafmurray Chuck wise retired pharmacy techniecian Cpht.

justmeowfornow 23 Jul 2014

Buproprion/wellbutrin made my sex drive disappear completely! Never had a medication do that to me before.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions